# SDR 96ZZZX44

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4079Q
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 9689700
- Condition: Corroded
- Location: Seat Belt Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF REAR SPAR CARRY-THROUGH ATTACH FITTINGS PER PIPER SB 977, IT WAS NOTED THE FITTING SCREWED TO IT WAS CORRODED TO THE POINT OF UNAIRWORTHINESS.  THIS PART IS NOT INCLUDED AS PART OF THE INSPECTION PER THE SB.  BOTH LT AND RT SIDE FITTINGS WERE CORRODED.
